# SDR 0402103304

- Difficulty date: November 29, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 00549
- Aircraft time: 54,519 hours, 715 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26122012
- Part serial: 580
- Condition: Fire
- Location: Nr 7
- Part time: 3,989 hours, 528 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT THE GATE, FIRE WAS COMING FROM THE NR 7 WHEEL/BRAKE ASSEMBLY.  BRAKE COOLED AND THE FIRE EXTINGUISHED.  INSPECTED GEAR AND REPLACED THE WHEEL AND BRAKE ASSEMBLY.  OPERATIONAL CHECK GOOD.
